# SDR 2008UALA04093

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 56,830 hours, 32,026 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 9F23535503
- Condition: Misinstalled
- Location: Row 3 Abc
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SEAT ROW 3 ABC UNSECURE.  RTFL.  SEAT INSTALLED INCORRECTLY.   INSTALLED SEAT CORRECTLY.
